MAUDE Adverse Event Report: Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use

Respironics, Inc. Trilogy Evo; Ventilator, Continuous, Facility Use
Model Number DS2110X11B
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Failure to Recalibrate (1517); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy evo ventilator was returned to a third-party service center for service due to fsn 2024-cc_src_013.During the evaluation the device failed testing for flow verification: positive flow: measured tidal volume and flow verification: negative flow: measured tidal volume.However, the device passed the pneumatic test.The device evaluation does not identify any specific component malfunction that would need to be replaced to resolve the failed test steps, but it does confirm that the device was corrected.The device was corrected, retested and passed the final test.
 
Additional Manufacturer Narrative
The reported failure of flow verification: positive flow: measured tidal volume and flow verification: negative flow: measured tidal volume is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.

Brand Name
Trilogy Evo
Common Device Name
Ventilator, Continuous, Facility Use
Manufacturer (Section D)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
Respironics, Inc.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
+1(724)733-0200
MDR Report Key50943602
Report Number2518422-2026-046629
Device Sequence Number21445592
Product Code CBK
UDI-Device Identifier00606959051942
UDI-Public(01)00606959051942
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberDS2110X11B
Device Catalogue NumberDS2110X11B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown